# SDR USAA020224

- Difficulty date: May 31, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1123579
- Condition: Corroded
- Location: Fuselage
- Part time: 48,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT CORRODED ENTIRE SURFACE, DIAGONAL FLOOR SUPPORT RBBL 12, STATION 987-1016.  FOUND DEFECTIVE PART REPLACED WITH IDENT PART NR.  CORRODED LEVEL 1, TASK NR C53-107-02.  (M)
